Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Dan Saks

The Channel as Digital Transformation Change Agent

AppDirect

Lynn Haber

Masters & Distributors Panel: Cracks in the Cloud

Channel Partners

Bryan Martin

Customer Experience and the Next Wave of Enterprise Communications

8x8

Gavriella Schuster

Being Bold: The Next Big Thing

Microsoft

Carolyn April

Who Are We Kidding: There’s an Elephant in the Room Called Diversity

CompTIA

John DeLozier

The Concert of Connections in the Network World

CenturyLink

7:30am - 6:00pm 630 mins
Registration
Registration
more

Location: Level 2, Hall A

8:30am - 9:00am 30 mins
Networking
Breakfast & Networking sponsored by 8x8 Inc.
more

Location: Level 5, The Palazzo Ballroom L

Open to all attendees.

8:50am - 9:10am 20 mins
Keynote Programming
The Channel as Digital Transformation Change Agent
  • Speaker Dan Saks - President & Co-CEO, AppDirect
more

Location: Level 5, The Palazzo Ballroom L

Over the past decade, we've seen massive disruption of the channel. New technologies including cloud, IoT and big data have transformed the IT landscape, yet partners have largely taken a back seat to technology providers, many of which have embraced direct-to-market strategies. However, in the next three to five years, that tide will turn. We will see businesses look to advisers to help them drive broad digital transformation. Will you be ready at that turning point where the channel moves into the driver’s seat and pushes forward unique solutions? In this keynote, Dan Saks, President and Co-CEO with AppDirect will discuss how partners can become agile technology advisers and adapt to the wider business need for solution providers vs. product sellers.

Open to all attendees.

9:10am - 9:17am 7 mins
Fastball
Need to Monetize Your IoT Strategy? Enable the Mobile Workforce presented by MetTel
more

Location: Level 5, The Palazzo Ballroom L

Empowering customers to send, receive and store information about their vehicles, devices and employees, wherever they may be, is a primary selling point for IoT. Join Max Silber, vice president of mobility and IoT with communications and DX leader MetTel, to hear success stories within this channel opportunity. Learn how to help customers meet compliance deadlines, engage their employees more and increase their profits through the innovative MetTel IoT-based fleet management portfolio.

Speaker: Max Silber, VP, Mobility & IoT, MetTel

Open to all attendees.

9:17am - 9:42am 25 mins
Keynote Programming
Masters & Distributors Panel: Cracks in the Cloud
  • Moderator Lynn Haber - Senior Editor, Channel Partners
  • Panelist Jay Bradley - President, Intelisys
  • Panelist Adam Edwards - Co-Founder & Chief Executive Officer, Telarus Inc
  • Panelist Ian Kieninger - Co-Founder & CEO, AVANT
  • Panelist Ryan Walsh - Chief Channel Officer, Pax8
more

Location: Level 5, The Palazzo Ballroom L

Cloud services sales are strong: $160 billion in 2018 rising to $277 billion by 2021, says IDC, with two-thirds of 2018 cloud budgets going to SaaS. Overall cloud spending is projected to grow at more than six times the rate of IT outlays through 2020. However, in the latest PartnerPath 2018 State of Partnering Study, many vendors said that just half of their cloud revenue is driven by the channel.

Masters and distributors are looking to equip partners with a solid cloud business strategy. The time for building these relationships is now. Join our panel of experts to learn:

  • Steps successful cloud partners are taking today
  • What a road map for a successful cloud practice looks like
  • Common pitfalls to avoid in your march to cloud services domination

Open to all attendees.

9:42am - 9:50am 8 mins
Fastball
Rackspace: Guiding Your Journey to the Cloud presented by Rackspace
more

Location: Level 5, The Palazzo Ballroom L

Speaker: Michael Stephens, Director, Channel Sales, Rackspace

Open to all attendees.

9:50am - 10:15am 25 mins
Keynote Programming
Customer Experience and the Next Wave of Enterprise Communications
  • Speaker Bryan Martin - Chairman and CTO, 8x8
more

Location: Level 5, The Palazzo Ballroom L

Consumers have made it clear: A great experience matters more than price. According to Gartner, 89 percent of companies are competing on the basis of customer experience, and many experts predict that in the coming years, brands will be competing almost solely on how clients interact with products and services. '8x8' Chairman and CTO Bryan Martin will describe the role of communications technology in providing a powerful experience and discuss how enterprises, with help from their channel partners, can build a robust employee culture that drives amazing customer encounters at every touchpoint.

Open to all attendees.

10:25am - 11:10am 45 mins
Business of the Channel Conference Track sponsored by GetWireless
CP360 Winners Spotlight
  • Moderator Buffy Naylor - Managing Editor, Channel Partners
  • Panelist Angie Tocco - Co-Founder, LanYap Networks
  • Panelist Laura Dashney - Co-Founder and Owner, LanYap Networks
  • Panelist Paul Cooney - Founder and President, Shamrock Consulting Group
  • Panelist Ben Ferguson - Vice President and Senior Network Architect, Shamrock Consulting Group
  • Panelist Darrin Swan - Chief Executive Officer, INFINIT Consulting
  • Panelist Jerod Powell - President and Founder, INFINIT Consulting
more

Location: Level 4, Lando 4301A

Join three Channel Partners 360° award winners for an inside look at the projects that earned them that designation, loyal customers and recurring revenue.

All Access pass or Conference & Expo pass required to attend this session.

10:25am - 11:10am 45 mins
Cloud Conference Track sponsored by 8x8 Inc.
Channel Conundrum: Is the Cloud Friend or Foe?
  • Moderator Theresa Caragol - Founder & CEO, Achieve Unite
  • Panelist Sandra Cheek - VP, Global Partners and Alliances, Ciena
  • Panelist Sal Patalano - Chief Revenue Officer, Lenovo Software
  • Panelist Craig Schlagbaum - Vice President Indirect Channels, Comcast Business
more

Location: Level 4, Lando 4303

The full effects of everything-as-a-service selling are still shaking out for partners. While it’s a technology disrupter, the cloud has also proven to be a positive change agent as well. In this session, three members of the Channel Futures Think Tank discuss how to make the most of the cloud without getting lost in the fog.

All Access pass or Conference & Expo pass required to attend this session.

10:25am - 11:10am 45 mins
The MSP/CSP Opportunity Conference Track presented by Channel Futures sponsored by Datto
The MSP’s Guide To a Multicloud World
  • Moderator Carmen Sorice III - Founder & CEO, Qlarity llc
  • Panelist Shane McNamara - Executive Vice President, AVANT
  • Panelist Paul Rix - President & CEO, Zanaris
more

Location: Level 4, Lando 4305

Managed and cloud service providers see customers struggle to decide which workloads to move to the cloud, which cloud to choose, how to migrate in a way that allows for an exit strategy and how to manage and automate those new multicloud environments. To maintain your position as a trusted adviser, you need ready answers.

This session will focus on selling motions and partnering strategies that are critical for MSPs/CSPs in this new IT landscape. We’ll discuss how to work with a range of platforms, tools and apps to drive value to customers without being tied down to specific environments, cloud providers or solution sets, and touch on what to look for in suppliers.

All Access pass or Conference & Expo pass required to attend this session.

10:30am - 11:30am 60 mins
VIP Events
VIP Session with Comcast Business and Spectrum: Growth Outlook for Cable-Focused Partners
more

Channel partners of all sizes are embracing cable products and services for their customers — and reaping significant rewards for doing so. New product offerings combined with increased demand from businesses are driving more opportunity and growth. In this session, join Craig Leddy, veteran cable industry writer, speaker and market analyst, to review the findings from the new Cablecos & the Channel 2018 report. You’ll have an opportunity to hear from both cable providers and partners regarding what you should do to capitalize on this lucrative opportunity.

Separate registration required.

Of those who attend, one lucky channel partner will win a $500 AMEX gift card. Must be present to win.

Location: Level 4, Lando 4205

10:30am - 11:30am 60 mins
VIP Events
VIP Session with LogMeIn: The Power of Partnerships
more

Join David Kubick, vice president of global channels, to learn more about LogMeIn, their channel program and the power of partnerships. Deeper relationships and better outcomes for all has helped LogMeIn grow to become one of the world’s top 10 SaaS companies with a leadership position in every one of their markets. With solutions that support 2 million daily users, 200 million customer engagements and 5 billion voice minutes per year, LogMeIn growth is the result of a combination of products, people and a strong synergy. 

The LogMeIn’s SaaS Partner Program brings together “best-in-class” organizations across industries, geographies and verticals, with the market-leading products and services offered by our Communication & Collaboration, Identify & Access Management and Customer Engagement & Support businesses. Every day, customers calculably benefit from the joint value proposition presented to them by LogMeIn and companies that have joined the program.

Separate registration required.

Of those who attend, one lucky channel partner will win a $500 AMEX gift card. Must be present to win.

Location: Level 4, Lando 4203

11:20am - 12:05pm 45 mins
Cloud Conference Track sponsored by 8x8 Inc.
How the Two-Tier Model Must Evolve for the New Digital Economy
  • Speaker Sergio Farache - Senior Vice President, Global Cloud Solutions, Tech Data
more

Location: Level 4, Lando 4303

IT distributors are beginning to tweak the two-tier model — supplier to distributor to partner to end user — to add more value throughout the ecosystem. The result: new opportunities for partners via innovative business models and services. In this conference session, Sergio Farache, senior vice president, strategy and solutions at Tech Data, will share insights on the future of two-tier selling and ways to optimize end-to-end digital connections between all members of the IT ecosystem.

All Access pass or Conference & Expo pass required to attend this session.

11:20am - 12:05pm 45 mins
Business of the Channel Conference Track sponsored by GetWireless
CEO Fireside Chat
  • Interviewer Art Wittmann - Senior Vice President, Content for K&N Tech Group, USA, Informa, Knowledge & Networking USA
  • Interviewee John Cunningham - Founder & Co-CEO, BCM One
  • Interviewee Karin Fields - CEO/COO, MicroCorp
more

Location: Level 4, Lando 4301A

As we lead into our closing keynote block, join top channel CEOs and our own senior vice president of content Art Wittmann for an intimate discussion of the future.

All Access pass or Conference & Expo pass required to attend this session.

11:20am - 12:05pm 45 mins
The MSP/CSP Opportunity Conference Track presented by Channel Futures sponsored by Datto
The Ultimate Service Provider: How to Become a Better Virtual CIO
  • Moderator Paul Cronin - Facilitator of Excellence, Cronin Corp
  • Panelist Andy Hicks - Senior Client Director, Ideal Integrations
  • Panelist Scott Sacket - Senior Vice President, Business Development, AvePoint
  • Panelist Philip de Souza - CEO, Aurora
more

Location: Level 4, Lando 4305

Your customers count on you for a lot. But what about everything? What if, instead of merely managing customers’ systems, data and applications, you actually took responsibility for them. This, of course, is what virtual CIOs do for dentists, lawyers, accountants, realtors and more.

While there are few services more valued or lucrative, working as a virtual CIO brings far more responsibilities than most ICT consultants understand. In this session, three of the nation’s best share their insights.

All Access pass or Conference & Expo pass required to attend this session.

12:00pm - 4:00pm 240 mins
Networking
BCM One Technology Lounge
more

Location: Level 4, Marcello 4404

What’s Better Than Bloody Marys With BCM One in Las Vegas?

Stop by, sit down and enjoy a drink with BCM One and their select technology partners at the BCM One Technology Lounge — Marcello Room 4404. Experience the technologies that will empower your customer deals with collaborative modern solutions.

Meet with BCM One to discuss SD-WAN, cloud optimization, technology expense optimization, Microsoft Azure and more. Just some of the examples of the expertise BCM One can bring to you, to open the doors to more valuable client deals. Sponsors include: Verizon, Mitel, Ecessa, Talari, Zanaris, Granite and ChannelVision. Set up a meeting with BCM One at marketing@bcmone.com.

Open to all attendees.


12:25pm - 12:50pm 25 mins
Keynote Programming
Being Bold: The Next Big Thing
  • Speaker Gavriella Schuster - Corporate Vice President, One Commercial Partner, Microsoft
more

Location: Level 5, The Palazzo Ballroom L

Digital transformation investment is projected at $6.3 billion for 2018 through 2020, according to IDC. Opportunity for the partner ecosystem? Well, the sky’s the limit — for those firms willing to make bold moves. Yet, many partners are struggling to turn new, innovative technologies into profitable business models while maintaining traditional ones. The pace of technological change isn’t going to slow down. And, the time for partners who do nothing has come and gone.

Join us to hear Microsoft’s Gavriella Schuster, corporate vice president of Microsoft’s One Commercial Partner, and our 2018 Channel Influencer of the Year award winner, provide insight into how to adapt and change, and execute on your vision. She’ll discuss how partners can build on their core business strengths, define their value propositions and connect with the larger partner ecosystem to succeed, and thrive, long term.

Open to all attendees.

12:50pm - 12:57pm 7 mins
Fastball
Internet Anywhere, So Your Customers Can Do Business Everywhere presented by Viasat
more

Location: Level 5, The Palazzo Ballroom L

“Unserviceable” should not be in your vocabulary. Viasat provides broadband business internet from space so your customers can do business anywhere. VoIP, PoS transactions, cloud collaboration? Not a problem. All your customer needs is a line-of-sight to the sky, and in three to five days they can have broadband internet with unlimited data.

Speaker: Eric Stark, Sales Director, Global Business Solutions, Viasat

Open to all attendees.

12:57pm - 1:22pm 25 mins
Keynote Programming
Who Are We Kidding: There’s an Elephant in the Room Called Diversity
  • Moderator Carolyn April - Senior Director, Industry Analysis , CompTIA
  • Panelist Rokeya Jones - Director, WW Commercial Software Engineering (CSE), Microsoft
  • Panelist Aaron Leveston - Co-Founder, Channel Next & National Account Manager, RingCentral
  • Panelist Graciela Perera - Associate Professor, Northeastern Illinois University
more

Location: Level 5, The Palazzo Ballroom L

Despite honest efforts to address the lack of diversity in the tech sector, the industry is behind other fields when it comes to diversifying its workforce. This begs a legitimate question: Can technology remain the change agent that it has been for the last 25 years if it isn’t attracting talent from the widest pool possible? The answer, many experts agree, is a resounding, “no.”

In this session, CompTIA Senior Director Carolyn April will walk attendees through her new, landmark study on diversity and share insights and observations along with:

  • Rokeya Jones, Director, WW Commerical Software Engineering (CSE), Microsoft
  • Aaron Leveston, Co-Founder, Channel Next & National Account Manager at RingCentral
  • Graciela Perera, Associate Professor, Computer Science Department, Northeaster Illinois University

Open to all attendees.

1:30pm - 1:55pm 25 mins
Keynote Programming
The Concert of Connections in the Network World
  • Speaker John DeLozier - Vice President Channel Alliances, CenturyLink
more

Location: Level 5, The Palazzo Ballroom L

The global transformation to digital, along with the complexities of today’s IT demands and requirements, have created a tremendous need for finding the right connections — both human and networked. CenturyLink’s John DeLozier will discuss how partners can capitalize and play a vital role in the orchestration of bringing together the perfect “band” to produce legendary digital transformation “hits” for customers.

Open to all attendees.

2:00pm - 6:00pm 240 mins
Expo Hall
Expo Hall Open
more

Location: Level 2, Hall A

Don’t miss the opening of our jam-packed expo hall with 275+ exhibitors, Channel Partners Studios, our MSP Pavilion, the Game Zone and our not-to-be-missed opening reception.

Open to all attendees and exhibitors.

2:00pm - 6:00pm 240 mins
Expo Hall
Pub Crawl
more

Location: Level 2, Hall A

Discussing business over drinks is a tried-and-true way to make new connections — we’re just making it more convenient! Visit participating exhibitors’ booths during expo hall hours for a complimentary beverage.Open to all attendees.

Open to all attendees and exhibitors.

2:00pm - 6:00pm 240 mins
Expo Hall
MSP Pavilion
more

Location: Level 2, Hall A

Open to all attendees and exhibitors.

2:00pm - 6:00pm 240 mins
Expo Hall
Game Zone
more

Location: Level 2, Hall A, Booth 7079

Open to all attendees and exhibitors.

2:00pm - 2:10pm 10 mins
Channel Partners Studio sponsored by Jive Communications
Coffee with Craig & Kevin
more

Location: Level 2, Hall A, Booth 4069

Open to all attendees and exhibitors.

2:00pm - 2:50pm 50 mins
Provider Presentation
Big Changes Mean Big Opportunity for Cloud Providers and Channel
more

Location: Level 4, Lando 4303

We're changing the game by reimagining the world's most secure and powerful data-serving beast, IBM LinuxONE, with an eye to the needs of cloud providers and hosters. Join us to learn the details of our newest release, announced April 10, and discover new opportunities for the entire cloud value chain. The best security, the operational efficiencies of consolidation and five-9s reliability are available —  on your choice of Linux distro — for use in your cloud offering. And it’s all on the same platform IBM uses for Blockchain, with tools to help you deliver a new level of service to your clients.

Speakers: 

Ron Argent, CEO, Cognition Foundry

Bill Stark, Client Success Program Director, IBM

Open to all attendees.

2:00pm - 2:50pm 50 mins
Provider Presentation
MSPs and HIPAA: New Revenue Opportunities
more

Location: Level 4, Lando 4305

U.S. healthcare spending grew 4.3 percent in 2016, reaching $3.3 trillion, and has continued on an upward trajectory. With healthcare accounting for close to 18 percent of U.S. GDP, the opportunity for partners is clear. This presentation explains how to approach healthcare organizations with cloud-based voice and video services from a provider that has invested in HIPAA compliance. Whether you are interested in large healthcare-related enterprises, regional offices or even smaller practices, Phone.com is your partner of choice. For more information, contact Joel Maloff, jmaloff@phone.com.

Presenter: Joel Maloff – Senior Vice President of Strategic Alliances and Chief Compliance Officer, Phone.com

Open to all attendees.

2:00pm - 6:00pm 240 mins
Networking
VIP Lounge sponsored by ScanSource
more

Location: Hall 2, Hall A, Booth 100

Located right outside the expo hall, the VIP lounge, sponsored by ScanSource and Intelisys, is the place where All Access and Conference & Expo passholders can go to sit down, catch up on email, or have a meeting. With computer and printer access, Wi-Fi, refreshments and charging stations, it's a great spot for a quick respite from the hustle and bustle!

2:00pm - 2:50pm 50 mins
Networking
Go Inside the Channel Partners Thunderdome
  • Emcee Shane Stark - Director of Vendor Relations, Carrier Access
  • Moderating Panelist Rick Beckers - President & CEO, CloudTech1
  • Moderating Panelist Shaquille Fontenot - Director of Marketing, CNSG
  • Moderating Panelist Bryan Reynolds - Senior Manager of Post Sales, TBI
more

Location: Level 4, Lando 4301A

No steel cages here, just a forum where attendees can grab some refreshments and face a panel of top UCaaS suppliers in a head-to-head matchup. Channel Partners will provide a moderator panel and some questions to get the action started, then turn it over to attendees. Partners get to drill down into product and channel program details from a variety of providers in a lively and interactive session.

You will hear from the following suppliers during this session:

William Rubio, Chief Revenue Officer, CallTower

Zane Long, VP Global Channel Sales, RingCentral

Bob  Crissman, Senior Vice President/ Chief Channel Officer, Vonage

Chuck Flaherty, VP Sales Engineering, Windstream Enterprise

Open to all attendees and exhibitors.

2:00pm - 6:00pm 240 mins
Channel Partners Studio sponsored by Jive Communications
Channel Partners Studio LinkedIn Headshots
more

Location: Level 2, Hall A, Booth 4069

Did you know that LinkedIn members with a professional photo get up to 21 times more profile views and up to 36 times more messages? Increase your personal brand profile with help from Mojo Marketing. Stop by the CP Studio to receive a professional headshot.

Open to all attendees and exhibitors.

2:00pm - 4:00pm 120 mins
VIP Events
AT&T Alliance Channel – More to Offer
more

Location: Level 4, Lando 4201A

Have you taken a look at us lately?  Join AT&T Alliance Channel and see what it feels like to be supported and paid in ways never before available.


Join us to learn more about the AT&T Alliance Channel program and meet our new channel chief, Zee Hussain.   Learn how you can drive recurring revenue by selling the entire AT&T portfolio.

2:10pm - 2:55pm 45 mins
Channel Partners Studio sponsored by Jive Communications
Channel Partners Studio Interviews
more

Location: Level 2, Hall A, Booth 4069

2:10 - 2:25 p.m. Ask The Analysts

2:25 - 2:40 p.m. Brian Lischer

2:40 - 2:55 p.m. Rackspace

Open to all attendees and exhibitors.

2:55pm - 3:05pm 10 mins
Channel Partners Studio sponsored by Jive Communications
Cloud Girl Awards
more

Location: Level 2, Hall A, Booth 4069

Join Cloud Girls and Women in the Channel at the Channel Partners Studio as we present the third annual Cloud Girls Rising Award, Women to Watch. We’re excited to recognize two women who demonstrated innovation, solution-orientation and thought leadership in the cloud space in 2017. We will name two honorees:

Trailblazer: A seasoned female technology industry veteran who is paving the way for her organization, customers and industry in advancing cloud and next-generation technology solutions.

Rising Star: A female up-and-comer in the cloud community who has shown initiative in advancing cloud and next-generation technology solutions for her organization, customers and the industry.

Open to all attendees and exhibitors.

3:05pm - 4:05pm 60 mins
Channel Partners Studio sponsored by Jive Communications
New Exhibitors News Desk
more

Location: Level 2, Hall A, Booth 4069

Want a cheat sheet on hot first-time exhibitors? Stop by the Evolution Studio for our New Exhibitor News Desk. Hear from select first-time exhibitors in this SNL-esque newsroom. The jokes and jabs will keep you entertained and leave you eager to learn more.

Open to all attendees and exhibitors.

4:05pm - 4:50pm 45 mins
Channel Partners Studio sponsored by Jive Communications
Channel Partners Studio Interviews
more

Location: Level 2, Hall A, Booth 4069

4:05 - 4:20 p.m. TrainOurTroops

4:20 - 4:35 p.m. Samsung

4:35 - 4:50 p.m. SD-WAN Spotlight

Open to all attendees and exhibitors.

5:00pm - 5:25pm 25 mins
Channel Partners Studio sponsored by Jive Communications
Channel Partners Awards Show
more

Location: Level 2, Hall A, Booth 4069

Be part of the hubbub at Channel Partners Studios when we announce the winners of the Channel Partners Conference & Expo awards.

To start with, there's the Best in Show: Best New Exhibitor, Best Booth Design, Best Giveaway/Promotion and Best New Product. The Channel Partners audience votes for these awards, so be sure to cast your ballot on the mobile app or by stopping by the Channel Partners Booth.

Next up is Channel Maker, presented to exhibitors in three categories — carriers & cablecos, masters & distributors and next-gen solution providers — who went above and beyond in bringing their partners to the conference. Winners will be determined by who has the most expo passes booked using their dedicated code.

Finally, the Channel Partners Choice Awards will recognize vendors for innovations in their channel programs. Winners have been selected on the basis of nominations submitted by partners.

Open to all attendees and exhibitors. 

5:00pm - 6:00pm 60 mins
Expo Hall
MSP Power Hour sponsored by Beachhead Solutions, Reduxio & ScanSource
more

Location: Hall 2, Hall A, Booth 100

Looking to meet other top exhibitors & partners at Channel Partners? Join the Power Hour in the VIP Lounge where Channel Partners will bring the cocktails and let you network.

Separate registration required.

5:25pm - 5:55pm 30 mins
Channel Partners Studio sponsored by Jive Communications
Channel Partners Studio Interviews
more

Location: Level 2, Hall A, Booth 4069

5:25 - 5:40 p.m. Channel Next

5:40 - 5:55 p.m. Editors Choice

Open to all attendees and exhibitors.

5:55pm - 5:58pm 3 mins
Channel Partners Studio sponsored by Jive Communications
Passport Drawing Announcement
more

Location: Level 2, Hall A, Booth 4069

Get your passport stamped by participating sponsors by the deadline and you’ll be entered to win a $2,500 AMEX gift card!

Open to all attendees and exhibitors.

5:58pm - 6:00pm 2 mins
Channel Partners Studio sponsored by Jive Communications
Conference Survey Announcement
more

Location: Level 2, Hall A, Booth 4069

To show we value your opinion, for every completed survey turned in after an education session that you attended, we will donate $5 to Train Our Troops. The more education sessions you attend and rate, the more we can support our veterans. Simply drop off your surveys after your sessions or drop them off at the Channel Partners booth.

Open to all attendees and exhibitors. 

6:30pm - 7:30pm 60 mins
Networking
Millennial Meetup: No Mo’ FOMO
more

Location: Level 4, Lando 4203

Join your hosts, Channel Partners news editor James Anderson and keynote speaker Aaron Leveston, grab a drink and a bite, network with peers, and get the lowdown on all the best parties before heading out for the last night in Las Vegas. All attendees age 35 and under are invited to celebrate the launch of our new community for the emerging generation of channel pros, Channel Next.

Open to all attendees age 35 and under.

7:00pm - 8:30pm 90 mins
Networking
Circle of Excellence Awards Dinner
more

Location: CarneVino

Introduced in 2013, the Channel Partners Circle of Excellence program recognizes IT and telecom channel leaders who are helping their partners create business value for customers. The Circle of Excellence honors executives for their vision, innovation and advocacy of the indirect channel during a time of transition and convergence.

By invitation only.